# SDR ASOA2014040410278

- Difficulty date: March 8, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,507 hours, 28,366 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Structure
- Condition: Cracked
- Location: Inlet Duct
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LOWER INLET DUCT CRACKED.  REMOVED APU LOWER INLET DUCT IAW AMM 49-14-01-000-801 AND REPLACED IAW AMM 49-14-01-400-801.
